# SDR QXEA2020072100215

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 26,593 hours, 28,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: QXD6520836
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR RUBBER STOPPER DAMAGED. DOOR HANDLE DIFFICULT TO OPEN FROM OUTSIDE. REMOVED FROM SERVICE. REMOVED AND REPLACED MAIN CABIN DOOR STOPPER. REF Q400 AMM TASK 52-11-11-400-801 STEP4(E). NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
